Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ledyaev, Yurii Semenovich

Total publications: 55 (55)
in MathSciNet: 55 (55)
in zbMATH: 52 (52)
in Web of Science: 33 (33)
in Scopus: 24 (24)
Cited articles: 47
Citations in Math-Net.Ru: 40
Citations in Web of Science: 1112
Citations in Scopus: 1198
Presentations: 9

Number of views:
This page:4168
Abstract pages:3067
Full texts:950
References:319
Professor
Doctor of physico-mathematical sciences (1990)
E-mail:
Website: http://homepages.wmich.edu/~ledyaev/

Biography

Yuri Ledyaev's main research interests lie in control theory (in particular, stabilization, optimal control, differential games), theory of differential inclusions, nonlinear functional and nonsmooth analysis (in particular, nonsmooth analysis' applications in control theory).
He received his Ph.D. degree from Moscow Institute for Physics and Technology in 1980 and his Dr.Sc. degree from Steklov Institute of Mathematics in 1990. He was with Department of Mathematics of Moscow Institute for Physics and Technology during 1980–1984, since 1984 he has been with Steklov Institute of Mathematics of Russian Academy of Sciences where he is a Principal Researcher at the Department of Differential Equations founded by L. S. Pontryagin. He is a Full Professor at the Department of Mathematics, Western Michigan University since 2000.
He authored about 40 papers in above mentioned areas. He is a coauthor with F. H. Clarke, R. J. Stern and P. R. Wolenski of the textbook "Nonsmooth Analysis and Control Theory" published by Springer-Verlag in 1998.
He is a member of the Editorial Boards of "Journal of Dynamical and Control Systems" and "Nonlinear Analysis". His most recently supervised Ph.D. students have been: M. Radulescu (1996, Math, Universite de Montreal) and E. Devdariani (1996, Math, Queen's University, Kingston, Canada).

   
Main publications:
  1. Ledyaev Yu. S. and Zhu Q. J., “Multidirectional mean value inequalities and weak monotonicity”, J. London Math. Soc. (2), 71:1 (2005), 187–202  crossref  mathscinet  zmath
  2. Ledyaev Yu. S., “On an infinite-dimensional variant of the Rashevskii-Chow theorem”, Dokl. Akad. Nauk, 398:6 (2004), 735–737  mathnet  mathscinet
  3. Ledyaev Yu. S. and Zhu Qiji J., “Techniques for nonsmooth analysis on smooth manifolds. II. Deformations and flows”, Optimal control, stabilization and nonsmooth analysis, Lecture Notes in Control and Inform. Sci., 301, Springer, Berlin, 2004, 299–311  mathscinet  zmath
  4. Ledyaev Yu. S. and Zhu Qiji J., “Techniques for nonsmooth analysis on smooth manifolds. I. Local problems”, Optimal control, stabilization and nonsmooth analysis, Lecture Notes in Control and Inform. Sci., 301, Springer, Berlin, 2004, 283–297  mathscinet  zmath
  5. Ledyaev Yuri S., “On generic existence and uniqueness in nonconvex optimal control problems”, Set-Valued Anal., 12:1-2 (2004), 147–162  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person23232
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:ledyaev.yuri-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/206645
https://elibrary.ru/author_items.asp?authorid=7558
https://www.researchgate.net/profile/Yuri_Ledyaev

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. Yu. S. Ledyaev, “Wilcox Formula for Vector Fields on Banach Manifolds”, Tr. IMM UrO RAN, 27, no. 3, 2021, 271–285  mathnet  crossref;

   2019
2. Yu. S. Ledyaev, “Criteria for Convexity of Closed Sets in Banach Spaces”, Proc. Steklov Inst. Math., 304 (2019), 190–204  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus

   2012
3. Yu. S. Ledyaev, J. S. Treiman, “Sub- and supergradients of envelopes, semicontinuous closures, and limits of sequences of functions”, Russian Math. Surveys, 67:2 (2012), 345–373  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)

   2011
4. Yuri S. Ledyaev, “On analytical solutions of matrix Riccati equations”, Proc. Steklov Inst. Math., 273 (2011), 214–228  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib
5. F. Clarke, Yu. Ledyaev, M. d. R. de Pinhoário, “An extension of the Schwarzkopf multiplier rule in optimal control”, SIAM J. Control Optim., 49:2 (2011), 599–610  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 5)

   2010
6. Yuri S. Ledyaev, Richard B. Vinter, “Discontinuous feedback in nonlinear control: Stabilization under persistent disturbances”, Proc. Steklov Inst. Math., 268 (2010), 222–241  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2007
7. Ledyaev Yu. S., Zhu Qiji J., “Nonsmooth analysis on smooth manifolds”, Trans. Amer. Math. Soc., 359:8 (2007), 3687–3732 (electronic)  crossref  mathscinet  zmath  isi (cited: 72)  elib (cited: 40)  scopus (cited: 72)

   2006
8. Ledyaev Yuri S., Treiman Jay S., Zhu Qiji J., “Helly's intersection theorem on manifolds of nonpositive curvature”, J. Convex Anal., 13:3-4 (2006), 785–798  mathscinet  zmath  isi (cited: 4)  elib (cited: 2)

   2005
9. Ledyaev Yu. S., Zhu Q. J., “Multidirectional mean value inequalities and weak monotonicity”, J. London Math. Soc. (2), 71:1 (2005), 187–202  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)

   2004
10. Ledyaev Yu. S., “On an infinite-dimensional variant of the Rashevskiĭ-Chow theorem”, Dokl. Akad. Nauk, 398:6 (2004), 735–737  mathnet  mathscinet
11. Ledyaev Yu. S., Zhu Qiji J., “Techniques for nonsmooth analysis on smooth manifolds. II. Deformations and flows”, Optimal control, stabilization and nonsmooth analysis, Lecture Notes in Control and Inform. Sci., 301, Springer, Berlin, 2004, 299–311  crossref  mathscinet  zmath  isi (cited: 3)
12. Ledyaev Yu. S., Zhu Qiji J., “Techniques for nonsmooth analysis on smooth manifolds. I. Local problems”, Optimal control, stabilization and nonsmooth analysis, Lecture Notes in Control and Inform. Sci., 301, Springer, Berlin, 2004, 283–297  crossref  mathscinet  zmath
13. Ledyaev Yuri S., “On generic existence and uniqueness in nonconvex optimal control problems”, Set-Valued Anal., 12:1-2 (2004), 147–162  crossref  mathscinet  zmath  isi (cited: 5)

   2001
14. Bessis D. N., Ledyaev Yu. S., Vinter R. B., “Dualization of the Euler and Hamiltonian inclusions”, Nonlinear Anal., 43:7, Ser. A: Theory Methods (2001), 861–882  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 10)

   2000
15. Proc. Inst. Math. Mech., 2000no. , suppl. 1, S72–S89  mathnet  mathscinet  zmath  elib
16. Clarke F. H., Ledyaev Yu. S., Rifford L., Stern R. J., “Feedback stabilization and Lyapunov functions”, SIAM J. Control Optim., 39:1 (2000), 25–48 (electronic)  crossref  mathscinet  zmath  isi (cited: 103)  scopus (cited: 111)
17. Lakshmikantham V., Ledyaev Yu. S., “Proximal (sub-)differential inequalities”, Nonlinear Anal., 39:2, Ser. A: Theory Methods (2000), 111–133  crossref  mathscinet  zmath  isi  scopus

   1999
18. Ledyaev Yuri S., Zhu Qiji J., “Implicit multifunction theorems”, Set-Valued Anal., 7:3 (1999), 209–238  crossref  mathscinet  zmath  isi (cited: 50)  scopus (cited: 47)
19. Clarke F. H., Ledyaev Yu. S., Stern R. J., “Invariance, monotonicity, and applications”, Nonlinear analysis, differential equations and control (Montreal, QC, 1998), NATO Sci. Ser. C Math. Phys. Sci., 528, Kluwer Acad. Publ., Dordrecht, 1999, 207–305  mathscinet  zmath
20. Ledyaev Yuri S., Sontag Eduardo D., “A Lyapunov characterization of robust stabilization”, Nonlinear Anal., 37:7, Ser. A: Theory Methods (1999), 813–840  crossref  mathscinet  zmath  isi (cited: 106)  scopus (cited: 109)
21. Devdariani E. N., Ledyaev Yu. S., “Maximum principle for implicit control systems”, Appl. Math. Optim., 40:1 (1999), 79–103  crossref  mathscinet  zmath  isi (cited: 25)  scopus (cited: 32)
22. F. Clarke, Yu. S. Ledyaev, A. I. Subbotin, “Universal Feedback Control via Proximal Aiming in Problems of Control under Disturbance and Differential Games”, Proc. Steklov Inst. Math., 224 (1999), 149–168  mathnet  mathscinet  zmath

   1998
23. Clarke F. H., Ledyaev Yu. S., Stern R. J., “Proximal techniques of feedback construction”, Dynamical systems and differential equations, Vol. I (Springfield, MO, 1996), Discrete Contin. Dynam. Systems, 1998, no. Added Volume I, 177–194  mathscinet  zmath  adsnasa
24. Clarke F. H., Hiriart-Urruty J.-B., Ledyaev Yu. S., “On global optimality conditions for nonlinear optimal control problems”, J. Global Optim., 13:2 (1998), 109–122  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 7)
25. Clarke F. H., Ledyaev Yu. S., Stern R. J., “Asymptotic stability and smooth Lyapunov functions”, J. Differential Equations, 149:1 (1998), 69–114  crossref  mathscinet  zmath  isi (cited: 170)  scopus (cited: 188)
26. Clarke F. H., Ledyaev Y., Vinter R. B., “Addendum to: “Regularity properties of solutions to linear quadratic optimal control problems with state constraints” [Systems Control Lett. 30 (1997), no. 5, 265–272; MR1453840 (98d:49047)]”, Systems Control Lett., 33:2 (1998), 139  crossref  mathscinet  isi (cited: 1)
27. Clarke F. H., Ledyaev Yu. S., Stern R. J., Wolenski P. R., Nonsmooth analysis and control theory, Graduate Texts in Mathematics, 178, Springer-Verlag, New York, 1998 , xiv+276 pp.  mathscinet  zmath

   1997
28. Clarke F. H., Ledyaev Yu. S., Stern R. J., “Complements, approximations, smoothings and invariance properties”, J. Convex Anal., 4:2 (1997), 189–219  mathscinet  zmath
29. Clarke F. H., Ledyaev Yu. S., Radulescu M. L., “Approximate invariance and differential inclusions in Hilbert spaces”, J. Dynam. Control Systems, 3:4 (1997), 493–518  mathscinet  zmath
30. Clarke Francis H., Ledyaev Yuri S., Sontag Eduardo D., Subbotin Andrei I., “Asymptotic controllability implies feedback stabilization”, IEEE Trans. Automat. Control, 42:10 (1997), 1394–1407  crossref  mathscinet  zmath  isi (cited: 372)  scopus (cited: 400)
31. Clarke F. H., Ledyaev Y., Vinter R. B., “Regularity properties of solutions to linear quadratic optimal control problems with state constraints”, Systems Control Lett., 30:5 (1997), 265–272  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)
32. Clarke F. H., Ledyaev Yu. S., Stern R. J., “Fixed point theory via nonsmooth analysis”, Recent developments in optimization theory and nonlinear analysis (1995, Jerusalem), Contemp. Math., 204, Amer. Math. Soc., Providence, RI, 1997, 93–106  crossref  mathscinet  zmath
33. Clarke F. H., Ledyaev Yu. S., Subbotin A. I., “The synthesis of universal feedback pursuit strategies in differential games”, SIAM J. Control Optim., 35:2 (1997), 552–561  crossref  mathscinet  zmath  isi (cited: 18)  scopus (cited: 18)
34. Ledyaev Yu. S., Sontag E. D., “A notion of discontinuous feedback”, Control using logic-based switching (1995, Block Island, RI), Lecture Notes in Control and Inform. Sci., 222, Springer, London, 1997, 97–103  crossref  mathscinet  zmath
35. Clarke F. H., Ledyaev Yu. S., Hiriart-Urruty J.-B., “Global optimality in the calculus of variations”, Nonlinear Anal., 28:7 (1997), 1187–1192  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   1996
36. Hiriart-Urruty J.-B., Ledyaev Yuri S., “A note on the characterization of the global maxima of a (tangentially) convex function over a convex set”, J. Convex Anal., 3:1 (1996), 55–61  mathscinet  zmath
37. Devdariani E. N., Ledyaev Yu. S., “Optimality conditions for implicit controlled systems”, Dynamical systems, 2, J. Math. Sci., 80:1 (1996), 1519–1532  crossref  mathscinet  scopus (cited: 2)

   1995
38. Clarke F. H., Ledyaev Yu. S., Wolenski P. R., “Proximal analysis and minimization principles”, J. Math. Anal. Appl., 196:2 (1995), 722–735  crossref  mathscinet  zmath  isi (cited: 27)  scopus (cited: 29)
39. Clarke F. H., Ledyaev Yu. S., Stern R. J., “Fixed points and equilibria in nonconvex sets”, Nonlinear Anal., 25:2 (1995), 145–161  crossref  mathscinet  zmath  isi (cited: 17)  scopus (cited: 15)
40. Clarke F. H., Ledyaev Yu. S., Stern R. J., Wolenski P. R., “Qualitative properties of trajectories of control systems: a survey”, J. Dynam. Control Systems, 1:1 (1995), 1–48  crossref  mathscinet  zmath  scopus (cited: 129)

   1994
41. Ledyaev Yu. S., “Criteria for viability of trajectories of nonautonomous differential inclusions and their applications”, J. Math. Anal. Appl., 182:1 (1994), 165–188  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 9)
42. Clarke F. H., Ledyaev Yu. S., “Mean value inequalities in Hilbert space”, Trans. Amer. Math. Soc., 344:1 (1994), 307–324  crossref  mathscinet  zmath  isi (cited: 60)
43. Clarke F. H., Ledyaev Yu. S., “Mean value inequalities”, Proc. Amer. Math. Soc., 122:4 (1994), 1075–1083  crossref  mathscinet  zmath  isi (cited: 26)
44. Russian Acad. Sci. Dokl. Math., 48:1 (1994), 75–79  mathnet  mathscinet  zmath  isi

   1993
45. Russian Acad. Sci. Dokl. Math., 47:1 (1993), 6–12  mathnet  mathscinet  zmath  isi

   1990
46. Soviet Math. Dokl., 40:2 (1990), 301–305  mathnet  mathscinet  zmath  isi
47. Yu. S. Ledyaev, E. F. Mishchenko, “Extremal problems in the theory of differential games”, Proc. Steklov Inst. Math., 185 (1990), 165–190  mathnet  mathscinet  zmath

   1987
48. Ledyaev Yu. S., Mishchenko E. F., “Conditions for the optimality of strategies in differential games of fixed duration”, Differentsial'nye Uravneniya, 23:2 (1987), 244–255, 364  mathnet  mathscinet  zmath

   1986
49. Ledyaev Yu. S., Mishchenko E. F., “Optimal strategies in differential games with fixed duration”, Dokl. Akad. Nauk SSSR, 286:2 (1986), 284–287  mathnet (cited: 1)  mathscinet  zmath  isi
50. Yu. S. Ledyaev, “Regular differential games with mixed constraints on the controls”, Proc. Steklov Inst. Math., 167 (1986), 233–242  mathnet  mathscinet  zmath

   1984
51. Ledyaev Yu. S., “Theorems on an implicitly given set-valued mapping”, Dokl. Akad. Nauk SSSR, 276:3 (1984), 543–546  mathnet  mathscinet  zmath  isi (cited: 1)

   1983
52. R. P. Ivanov, Yu. S. Ledyaev, “Time optimality for the pursuit of several objects with simple motion in a differential game”, Proc. Steklov Inst. Math., 158 (1983), 93–103  mathnet  mathscinet  zmath

   1980
53. Ledyaev Yu. S., Pokotilo V. G., “A differential game with information delay”, Differentsial'nye Uravneniya, 16:8 (1980), 1385–1391, 1532  mathnet  mathscinet  zmath

   1979
54. Gusiatnikov P. B., Lediaev Iu. S., Mezentsev A. V., “Differential escape games with information lag”, J. Appl. Math. Mech., 43:2 (1979), 213–221 (1980)  crossref  mathscinet  zmath  scopus

   1978
55. Gusjatnikov P. B., Ledjaev Ju. S., “A small parameter in a differential evasion game”, Differentsial'nye Uravneniya, 14:9 (1978), 1566–1575, 1721–1722  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Обобщённые формулы конечных приращений и динамическая оптимизация
Yu. S. Ledyaev
Geometric Theory of Optimal Control
April 22, 2020 16:45
2. Аналитическое представление решений матричных уравнений Риккати
Yu. S. Ledyaev
Problems of Mathematical Control Theory
June 14, 2019 15:00
3. Program-predictive control for differential games
Yu. S. Ledyaev
International Conference "Optimal Control and Differential Games" dedicated to the 110th anniversary of L. S. Pontryagin
December 14, 2018 10:30   
4. Критерии выпуклости множеств в банаховых пространствах
Yu. S. Ledyaev
Problems of Mathematical Control Theory
November 9, 2018 13:00
5. Optimal Control of Systems with Evolving Dynamics
Yu. S. Ledyaev
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 2, 2017 11:50   
6. Optimal Control on Manifolds: An Unified Framework
Yu. S. Ledyaev
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 09:00
7. Memoirs about L. S. Pontryagin
Yu. S. Ledyaev, R. V. Gamkrelidze
Conference "Optimal Control and Applications" dedicated to the 105th anniversary of Lev Semenovich Pontryagin
September 24, 2013 18:00   
8. Differential games as nonsmooth extremal problems
Yu. S. Ledyaev
Conference "Optimal Control and Applications" dedicated to the 105th anniversary of Lev Semenovich Pontryagin
September 24, 2013 15:20   
9. Discontinous synthesis in nonlinear control systems and stabilization problems
Yu. S. Ledyaev
International Conference of Steklov Institute Members, working outside Russia
June 5, 2009 13:30   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021